# SDR AALA20000786

- Difficulty date: May 6, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, LANDING GEAR DID NOT EXTEND WHEN DOWN SELECTED, ALT GEAR EXT PROCEDURE APPLIED.  ACCOMPLISHED TROUBLESHOOTING AS PER AATSM 32-30-00 PAGE 111 FIG 113.  REPLACED LANDING GEAR SELECTOR VALVE AND PROX BOX.  LEAK CHECKS OK.  SEE PIREP 14 FOR OPS CHECK.  ALSO ACCOMPLISHED AAMM 32-31-12-6, BITE TEST PROX BOX ALL OK.  (M)
